# SDR DALA202001210456

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 94,639 hours, 12,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE FOUND SEATS 2B, 3B AND 4B EMERGENCY LIGHTS INOPERATIVE. REPLACED POWER SUPPLY M90018. SYSTEM OPERATION IS NORMAL.
